# SDR DHL2003783004

- Difficulty date: May 1, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION RIGHT GEAR RED LIGHT REMAINED ILLUMINATED. CHECKED ABNORMAL PROCEDURE DISCUSSED WITH MAINTENANCE, PROCEDED DIRECTLY TO KCVG. LANDED AT KCVG NORMALLY. WITH RED RIGHT GEAR LIGHT ILLUMINATED DOOR LIGHTS WERE OUT AND RIGHT GREEN GEAR DOWN LIGHT WAS OUT AND WOULD NOT PRESS TO TEST NOR WOULD IT TEST WITH LIGHT TEST SWITCH. RELAMPED RIGHT GREEN GEAR DOWN LIGHT - NO HELP, WOULD NOT TEST.TESTED THE OPERATION OF BOTH RT MAIN GEAR UPLOCK AND DOWNLOCK SENSORS IAW B-727 M/M 32-61-81 AND 32-61-91, NO DEFECTS NOTED. REMOVED AND REPLACED LANDING GEAR ELECTRONIC MODULE AS A PRECAUTIONARY IAW B-727 M/M 32-09-121. OPS CHECKED GOOD.
